Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 76, Number 2

All articles in this issue are freely accessible.

Rational surfaces with too many vector fields
Gerald Neuman.
Proc. Amer. Math. Soc. 76 (1979), 189-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537071
The Schur index of the $p$-regular characters of the Borel subgroup
G. I. Lehrer.
Proc. Amer. Math. Soc. 76 (1979), 196-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537072
Majorization on a partially ordered set
F. K. Hwang.
Proc. Amer. Math. Soc. 76 (1979), 199-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537073
Group rings in which every left ideal is a right ideal
P. Menal.
Proc. Amer. Math. Soc. 76 (1979), 204-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537074
Periodic modules with large periods
Jon F. Carlson.
Proc. Amer. Math. Soc. 76 (1979), 209-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537075
An addendum to: “On generating distributive sublattices of orthomodular lattices ” [Proc. Amer. Math. Soc. 67 (1977), no. 1, 17–22]
Richard J. Greechie.
Proc. Amer. Math. Soc. 76 (1979), 216-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537076
On the rigidity of graded algebras
Jane Purcell Coffee.
Proc. Amer. Math. Soc. 76 (1979), 219-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537077
Lie algebra multiplicities
S. Berman and R. V. Moody.
Proc. Amer. Math. Soc. 76 (1979), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537078
Values taken many times by Euler’s phi-function
Kent Wooldridge.
Proc. Amer. Math. Soc. 76 (1979), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537079
The strongly prime radical
W. K. Nicholson and J. F. Watters.
Proc. Amer. Math. Soc. 76 (1979), 235-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537080
Stable range in $AW^{∗} $ algebras
David Handelman.
Proc. Amer. Math. Soc. 76 (1979), 241-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537081
Most similarity orbits are strongly dense
D. W. Hadwin, E. A. Nordgren, Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 76 (1979), 250-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537082
The uniqueness class for the Cauchy problem for pseudoparabolic equations
William Rundell.
Proc. Amer. Math. Soc. 76 (1979), 253-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537083
Dynamical systems whose orbit spaces are nearly Hausdorff
Roger C. McCann.
Proc. Amer. Math. Soc. 76 (1979), 258-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537084
Ideals of finite codimension in $C[0,1]$ and $L^{1}(R)$
C. Robert Warner and Robert Whitley.
Proc. Amer. Math. Soc. 76 (1979), 263-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537085
A note on transforms of subspaces of Hilbert space
W. E. Longstaff.
Proc. Amer. Math. Soc. 76 (1979), 268-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537086
Linear maps of $\mathcal{C}^{∗}$-algebras preserving the absolute value
L. Terrell Gardner.
Proc. Amer. Math. Soc. 76 (1979), 271-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537087
Spectral approximations of a normal operator
Richard Bouldin.
Proc. Amer. Math. Soc. 76 (1979), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537088
Quotients of $c_{0}$ are almost isometric to subspaces of $c_{0}$
Dale E. Alspach.
Proc. Amer. Math. Soc. 76 (1979), 285-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537089
The kernel of the Poincaré series operator
Thomas A. Metzger.
Proc. Amer. Math. Soc. 76 (1979), 289-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537090
The solvability of operator equations with asymptotic quasibounded nonlinearities
P. S. Milojević.
Proc. Amer. Math. Soc. 76 (1979), 293-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537091
Holomorphic sectional curvature of quasisymmetric domains
R. Zelow.
Proc. Amer. Math. Soc. 76 (1979), 299-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537092
Dissection of the hypercube into simplexes
D. G. Mead.
Proc. Amer. Math. Soc. 76 (1979), 302-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537093
A complete bounded complex submanifold of $C^{3}$
Peter W. Jones.
Proc. Amer. Math. Soc. 76 (1979), 305-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537094
Characterization of $p$-predictors
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 76 (1979), 307-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537095
On the vanishing of the dual Stiefel-Whitney classes of orientable manifolds
Stavros Papastavridis.
Proc. Amer. Math. Soc. 76 (1979), 310-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537096
On the dimension of product spaces and an example of M. Wage
Teodor C. Przymusiński.
Proc. Amer. Math. Soc. 76 (1979), 315-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537097
Alexandroff algebras and complete regularity
George Reynolds.
Proc. Amer. Math. Soc. 76 (1979), 322-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537098
The cohomology of the projective $n$-plane
William A. Thedford.
Proc. Amer. Math. Soc. 76 (1979), 327-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537099
Periodic and fixed points, and commuting mappings
Gerald Jungck.
Proc. Amer. Math. Soc. 76 (1979), 333-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537100
Edelstein’s contractivity and attractors
Ludvik Janos, Hwei Mei Ko and Kok Keong Tan.
Proc. Amer. Math. Soc. 76 (1979), 339-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537101
On the number of automorphisms of a regular graph
Nicholas Wormald.
Proc. Amer. Math. Soc. 76 (1979), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537102
On a completeness theorem of Paley and Wiener
Robert M. Young.
Proc. Amer. Math. Soc. 76 (1979), 349-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537103
There is no universal separable Moore space
Eric K. van Douwen.
Proc. Amer. Math. Soc. 76 (1979), 351-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537104
On the existence of closed Hermitian restrictions of selfadjoint operators
B. Fishel.
Proc. Amer. Math. Soc. 76 (1979), 353-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537105
Totally geodesic foliations on $3$-manifolds
David L. Johnson and Lee B. Whitt.
Proc. Amer. Math. Soc. 76 (1979), 355-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537106
Erratum to: “Antisymmetry and contractive representations of function algebras” [Proc. Amer. Math. Soc. 72 (1978), no. 2, 319–326; MR 80a:46028]
Wacław Szymański.
Proc. Amer. Math. Soc. 76 (1979), 358-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 537107
American Mathematical Society